# SDR P2EA99341

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 764-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FUSELAGE SKIN CRACK FROM BS 764 TO BS 767 BETWEEN STRINGER 18 AND 19 LEFT.  DEFECT SIZE, LENGTH 3 INCH, WIDTH .032 INCH, DEPTH .028 INCH.  REPAIRED FUSELAGE SKIN SECTION FROM BS 759.5 TO BS 771, BETWEEN STRINGER 18 LT AND 20 LT PER COOPESA EO COO-3-53-702-99 DATED DECEMBER 2, 1999 AND BOEING FAX COO-SJO-99-00596H DATED DECEMBER 2, 1999.  (M)
